# SDR DXTA2016050606235

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 13,416 hours, 8,260 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Printed Ckt Board
- Part number: FE422
- Part serial: 4475
- Condition: Defective
- Location: Brake System
- Part time: 13,416 hours, 8,260 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAXING & BRIEFLY SETTING THE PARKING BRAKE, THE AMBER BRAKE ANNUNCIATOR & LT BRAKE MINELCO WERE INDICATING.  NO OTHER BRAKE ABNORMALITIES WERE OBSERVED.  COMPUTER CODES, LT 325 PEDAL SWITCH FAILURE.  REMOVED A DEFECTIVE LT BRAKE PCB PN FE422 & SN 4475.  INSTALLED A NEW CUSTOMER SUPPLIED PCB PN FE422 & SN 19391.  PERFORMED OPS CHECKS OF BRAKE CONTROL SYS WITH NO DEFECTS NOTED AT THIS TIME.  ALL WORK DONE IAW MM 32-41-00.
